# SDR 2004FA0000825

- Difficulty date: September 23, 2004
- Submitted: October 21, 2004
- Operation: General aviation
- Aircraft: N5519A
- Make and model: Beech F33A
- Aircraft serial: CE1337
- Engine: Cont IO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Condition: Intermittent
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SELECTED GEAR DOWN AND NOTHING HAPPENED, SELECTED GEAR DOWN AGAIN AND GEAR CAME DOWN.  UP ON FURTHER TROUBLESHOOTING FOUND RELAY WAS INTERMITTENT, PROBABLE CAUSE AT TIME, UNKNOWN, THIS IS SUPPOSE TO BE AN IMPROVED RELAY SO THERE IS NO RECOMMENDATIONS AT THIS TIME.
